# SDR SWAA2016011147861

- Difficulty date: December 5, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 64,514 hours, 51,664 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 57100004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT MLG FITTING CRACKED AT RSS 221, COMMON TO UPPER CHORD.  R & R FITTING IAW EA.
